from 24 July 2019
name or alias (optional)
A previously healthy 45 yo male, who took 30 x 500mg(15g) non sustained release Paracetamol 16h ago. Which of the following is correct?
Start NAC. Do paracetamol level+ ALT at presentation
administer oral charcoal
obtain a salicylate level
A 42 yo male presents with a clonidine overdose of approx 10mg four hours earlier
hyotension may be a prominant early feature
atropine is indicated to treat associated bradycardia
naloxone may be useful in the treatment of repiratory depression
A 25 yo is brought in to ED 30 min after drinking 100 ml of oil of wintergreen
Decontamination and charcoal are indicated in this case
Confusion and seizures are not the part of toxidrome
Intubation and controlled ventilation should be initiated early if symptomatic
A 22 yo male attends following a opiate overdose. Which of the following is correct?
Naloxone as the antidote is the safe option and does not have side effects
2mg of IM Naloxone would last up to 6 hrs
If the patient is unconscious and hypoxic the safest management option is high flow oxygen and left lateral position
If the initial titration with small dose of IV Naloxone in ACS patient is not effective than it is safe to conclude that opiates are not the cause of overdose
In the case of a pateint presenting with an opiate overdose
When discharging patient home after sedative overdose we should advise them not to drive for 24 hrs.
In the case of suspected opiate OD, large bolus of IV Naloxone is indicated.
Acute pulmonary oedema is recognised SE of the treatment with Naloxone.
Never submit passwords through Google Forms.
This content is neither created nor endorsed by Google.
Terms of Service